Advanced search

AN IDENTITY FOR SUMS OF BINOMIAL COEFFICIENTS.

(1992) SIAM REVIEW. 34(1). p.123-126
Author

Citation

Please use this url to cite or link to this publication:

Chicago
WILSON, JA, CC GROSJEAN, OP LOSSERS, and M STAMP. 1992. “An Identity for Sums of Binomial Coefficients.” Siam Review 34 (1): 123–126.
APA
WILSON, J., GROSJEAN, C., LOSSERS, O., & STAMP, M. (1992). AN IDENTITY FOR SUMS OF BINOMIAL COEFFICIENTS. SIAM REVIEW, 34(1), 123–126.
Vancouver
1.
WILSON J, GROSJEAN C, LOSSERS O, STAMP M. AN IDENTITY FOR SUMS OF BINOMIAL COEFFICIENTS. SIAM REVIEW. 1992;34(1):123–6.
MLA
WILSON, JA, CC GROSJEAN, OP LOSSERS, et al. “An Identity for Sums of Binomial Coefficients.” SIAM REVIEW 34.1 (1992): 123–126. Print.
@article{204695,
  author       = {WILSON, JA and GROSJEAN, CC and LOSSERS, OP and STAMP, M},
  issn         = {0036-1445},
  journal      = {SIAM REVIEW},
  language     = {eng},
  number       = {1},
  pages        = {123--126},
  title        = {AN IDENTITY FOR SUMS OF BINOMIAL COEFFICIENTS.},
  volume       = {34},
  year         = {1992},
}